# SDR FDEA202211062875

- Difficulty date: November 6, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100-1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT STA  1100-1120 RBL 58 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A #  F-5320-T0371663- SEAT TRACK AT RBL 58.22, CORROSION   FOUND, PERMANENT REPAIR.      MAJOR REPAIR
